# SDR SWAA2023051849857

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 22,366 hours, 10,875 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLASHLIGHT BENEATH FORWARD FA JUMPSEAT DOES NOT TEST<[01] RESECURED FORWARD F/A OUTBOARD LASHLIGHT REF AMM 25-64-00
